Ross J Kang
Title
Cited by
Cited by
Year
Sphere and dot product representations of graphs
RJ Kang, T Müller
Discrete & Computational Geometry 47 (3), 548-568, 2012
642012
Improper coloring of unit disk graphs
F Havet, RJ Kang, JS Sereni
Networks 54 (3), 150-164, 2009
412009
On r-dynamic coloring of grids
R Kang, T Müller, DB West
Discrete Applied Mathematics 186, 286-290, 2015
342015
The t-improper chromatic number of random graphs
RJ Kang, C McDiarmid
Combinatorics, Probability & Computing 19 (1), 87, 2010
26*2010
Supersaturation in the Boolean lattice
AP Dove, JR Griggs, RJ Kang, JS Sereni
INTEGERS 14, 7, 2014
252014
Induced matchings in subcubic planar graphs
RJ Kang, M Mnich, T Müller
SIAM Journal on Discrete Mathematics 26 (3), 1383-1411, 2012
212012
Tight inequalities among set hitting times in Markov chains
S Griffiths, RJ Kang, R Oliveira, V Patel
Proceedings of the American Mathematical Society 142 (9), 3285-3298, 2014
172014
Improper colouring of (random) unit disk graphs
RJ Kang, T Müller, JS Sereni
Discrete Mathematics 308 (8), 1438-1454, 2008
162008
Dot product representations of planar graphs
RJ Kang, L Lovász, T Müller, E Scheinerman
Electronic Journal of Combinatorics 18 (1), P216, 2011
152011
Arrangements of pseudocircles and circles
RJ Kang, T Müller
Discrete & Computational Geometry 51 (4), 896-925, 2014
142014
The t-stability number of a random graph
N Fountoulakis, RJ Kang, C McDiarmid
Electronic Journal of Combinatorics 17 (1), R59, 2010
142010
Separation choosability and dense bipartite induced subgraphs
L Esperet, R Kang, S Thomassé
Combinatorics, Probability and Computing 28 (5), 720-732, 2019
132019
Circular choosability
F Havet, RJ Kang, T Müller, JS Sereni
Journal of Graph Theory 61 (4), 241-270, 2009
112009
Largest sparse subgraphs of random graphs
N Fountoulakis, RJ Kang, C McDiarmid
European Journal of Combinatorics 35, 232–244, 2014
102014
The distance-t chromatic index of graphs
T Kaiser, RJ Kang
arXiv preprint arXiv:1205.4171, 2012
102012
Colouring random graphs
JR Kang, C McDiarmid
Encyclopedia of Mathematics and its Applications; 156, 199-229, 2015
92015
Improper choosability and Property B
RJ Kang
Journal of Graph Theory 73 (3), 342-353, 2013
92013
Invasion percolation on the Poisson-weighted infinite tree
L Addario-Berry, S Griffiths, RJ Kang
Annals of Applied Probability 22 (3), 931-970, 2012
92012
Extension from Precoloured Sets of Edges
K Edwards, A Girão, J van den Heuvel, RJ Kang, GJ Puleo, JS Sereni
arXiv preprint arXiv:1407.4339, 2014
82014
Improper colourings of graphs
RJ Kang
82008
The system can't perform the operation now. Try again later.
Articles 1–20